Discussions By Condition: Medical Stories

Provigil - do you have side affects?

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • April 26, 2008
  • 11:03 PM

I have tingling and cramping in my feet, shins, calves and thighs. After going on-line and doing some searching I have found that Provigil (a drug to help keep me awake) can cause these side affects, but usually in only 1% of the cases. Someone stated that it caused her restless legs symptoms to intensify. Does anyone else take Provigil and you are having similar side affects? I have had blood tests by my family doctor, and a neurologist and both have found nothing. I go for a follow-up this Wednesday to see the Neurologist. In the meantime, I also found someone on-line who said to try stress formula high-potency Vitamin B with C. The only thing that has happened with this is that I pee neon yellow. Please advise.:confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement